# SDR 2007UALA04697

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 56,519 hours, 20,674 cycles
- Engine: Pwa PW2037
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM LIGHT ILLUMINATED AFTER T/O,TRIM FELT LIKE REDUCED RATE.
